On traffic light control



Document title: On traffic light control
Journal: Mathematicae notae
Database: PERIÓDICA
System number: 000340701
ISSN: 0025-553X
Authors: 1
1
2
1
1
Institutions: 1Institut National de Recherche en Informatique et en Automatique, Rocquencourt, Le Chesney. Francia
2Universidad Nacional de San Luis, Departamento de Matemática, San Luis. Argentina
Year:
Volumen: 23
Pages: 51-62
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico, descriptivo
Disciplines: Matemáticas,
Ciencias de la computación,
Ingeniería
Keyword: Matemáticas puras,
Ingeniería de control,
Ingeniería de transportes,
Computación,
Transportación,
Control de semáforos,
Redes de Petri,
Algebra de maxplus
Keyword: Mathematics,
Computer science,
Engineering,
Pure mathematics,
Control engineering,
Transportation engineering,
Transportation,
Traffic light control,
Petri nets,
Maxplus algebra
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).